# SDR 97ZZZX534

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4191U
- Make and model: Cessna 150D
- Aircraft serial: 15060191
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: S1470N8
- Condition: Mismarked
- Location: Air Speed
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP IT WAS FOUND A PIPER AIR SPEED IND WAS INSTALLED AND INCORRECTLY MARKED.  CESSNA AIR SPEED IND LOCATED AND INSTALLED.  FACTORY DATA FOR MARKINGS MATCHED OLDER INST.  TCD SHEET LISTS A DIFFERENT SET OF MARKINGS TO BE DISPLAYED ON INST. UNIT SENT FOR CALIB.
